MAUDE Adverse Event Report: Zimmer Biomet, Inc. PSN REV FEM CMT CCR PLS SZ 9R; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal/Polymer

Zimmer Biomet, Inc. PSN REV FEM CMT CCR PLS SZ 9R; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal/Polymer
Catalog Number 42504606612
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Hyperextension (4523); Swelling/ Edema (4577); Arthrofibrosis (4885)
Date of Event 04/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient hyperextended the right knee and reported swelling and pain about three months post implantation.Approximately two and half year's post implantation the patient complained of moderate pain and refused x-rays.Three years and three months after the patient refused x-rays, a right open lysis of adhesions with possible lateral release and polyethylene exchange due to arthrofibrosis was ordered.No further information provided.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, b7, d2b, g1, g3, g6, h1, h2, h6, h10, and h11 corrected: a3a, e1, e2.

Brand Name
PSN REV FEM CMT CCR PLS SZ 9R
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer/Metal/Polymer
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50792570
Report Number0001822565-2026-03150
Device Sequence Number21461547
Product Code JWH
UDI-Device Identifier00889024562721
UDI-Public(01)00889024562721(17)310502(10)64998976
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42504606612
Device Lot Number64998976
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight230 LB